# SDR IPXA2025102280275

- Difficulty date: October 15, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 146N50641
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MAIN CARGO COMPARTMENT ANGLE RETAINER SUPPORT FROM BS 1610 - 1681.80, LBL 60.  REMOVED CORRODED ANGLE RETAINER IAW SRM 51-40-02.  INSTALLED ANGLE RETAINER SUPPORT IAW SRM-51-40-02.
